Best-one own-label brand Best-one own-label brand

Trolley

Log in or Register to start shopping

 

Anadin Liquifast 6 For 5

Anadin Liquifast 6 For 5

8s x 6 x 1

Product:200mg Ibuprofen Liquid Capsules
RSP:£2.00
POR:40.10%
Pack Size:8s
Pack Quantity:8 x Liquid Capsules
Product Code:595867
VAT Code:Standard
Brand:Anadin
Product Category:Grocery > Medicines > Pain Relief
5000309007736
  • Back & muscle pain
  • Lasts up to 8 hrs

 

Product Marketing

For relief from:
Backache, Muscular pain, Rheumatic pain, Neuralgia

Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.

Ingredients

Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Instructions for use:
For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
Adults, the elderly, and children and adolescents over 12 years of age:
Take 1 or 2 capsules with a drink of water up to 3 times a day as required.
The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 capsules in 24 hours.

Read the enclosed leaflet before taking this medicine.

Storage

Do not store above 25°C

Max Temp °C: 25

 

Safety

12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor.
Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor.

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
Speak to a pharmacist or your doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant
Keep all medicines out of the sight & reach of children.

 

Manufacturer's Address

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »